Publications by the researcher in collaboration with MANUEL GADELLA URQUIZA (17)

2020

  1. Groups, Jacobi functions, and rigged Hilbert spaces

    Journal of Mathematical Physics, Vol. 61, Núm. 3

2018

  1. Hermite functions, lie groups and fourier analysis

    Entropy, Vol. 20, Núm. 11

  2. SU(2), associated Laguerre polynomials and rigged Hilbert spaces

    Springer Proceedings in Mathematics and Statistics

  3. Spherical harmonics and rigged Hilbert spaces

    Journal of Mathematical Physics, Vol. 59, Núm. 5

2017

  1. Lie algebra representations and rigged hilbert spaces: The SO(2) case

    Acta Polytechnica, Vol. 57, Núm. 6, pp. 379-384

2016

  1. Applications of rigged Hilbert spaces in quantum mechanics and signal processing

    Journal of Mathematical Physics, Vol. 57, Núm. 7

2007

  1. Special issue on quantum theory and symmetries

    Journal of Physics A: Mathematical and Theoretical

2005

  1. Geometrical origin of the *-product in the Fedosov formalism

    Journal of Geometry and Physics, Vol. 55, Núm. 3, pp. 316-352

2003

  1. Quantization on a two-dimensional phase space with a constant curvature tensor

    Annals of Physics, Vol. 307, Núm. 2, pp. 272-307

1994

  1. GROUP CONTRACTIONS AND STRATONOVICH-WEYL KERNELS

    QUANTIZATION AND INFINITE-DIMENSIONAL SYSTEMS

1992

  1. Moyal quantization of 2+1-dimensional Galilean systems

    Journal of Mathematical Physics, Vol. 33, Núm. 10, pp. 3379-3386

1991

  1. The Stratonovich-Weyl correspondence for one-dimensional kinematical groups

    Journal of Mathematical Physics, Vol. 32, Núm. 5, pp. 1182-1192